# SDR A6WA201306134022

- Difficulty date: June 13, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 28,855 hours, 26,897 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FUEL ODOR ON THE FLIGHT DECK (IN CRUSE) APU WAS NOT RUNNING.  REMOVED AND REPLACED COALESCER SOCK IN AMM 21-51-13 RAN APU AND PERF OPS CHECKS OF PACKS DEFECTS ON ODORS NOTED.
